Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Positive CRP test result. Swollen lymph nodes in the neck. Taking prednisone and augmentin. Advice?

I recently received a positive crp test. My CBC was normal but t glucose was 120. I have had some swollen Lymph nodes in my neck. Nothing too high but I can feel them not one specifically but multiple. The ENT out me on prednisone for 6 days which I finished and augmentin. I finished the prednisone Tuesday and had the blood work on Wednesday. I ve been on augmentin or a week now.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello !

It seems that you have a infection in your neck , rightly treated by your doctor using augmentin. But if your symptoms still persist or if your CRP is still high it would suggest a residual infection. We would need specific tests then to identfiy the source of infection or to detect the organism through a culture test.
You should get a re-evaluation done from your doctor.

Hope it helps.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor